# SDR IPXA2023091594164

- Difficulty date: August 20, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N252UP
- Make and model: Doug MD-11F
- Aircraft serial: 48768
- Aircraft time: 64,340 hours, 15,366 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Angle
- Part number: ANB720321
- Condition: Cracked
- Location: L/H Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2CL/H MLG W/W AREA DOOR CUTOUT FRAME-ANGLE O/B AFT SIDE HAS A CRACKED.REPLACED CRACKED ANGLE AT THE L/H MLG WHEEL WELL AREA DOOR CUT-OUT AFT SIDE IAW SRM 51-31-01 (MINOR)
